# SDR BB07076

- Difficulty date: September 25, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N936UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654122
- Part serial: L5029RP
- Condition: Low Pressure
- Location: L1 Door
- Part time: 4,477 hours, 1,955 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCO - MAINTENANCE REPORTED THE L1 DOOR ESCAPE SLIDE BELOW LIMITS.  MAINTENANCE REMOVED AND REPLACED THE L1 DOOR ESCAPE SLIDE.  AIRCRAFT OK FOR SERVICE.
